Universal Consistency of Delta Estimators

e-Archivo Repository

Show simple item record

dc.contributor.author Delgado, Miguel A.
dc.contributor.author Vidal-Sanz, Jose M.
dc.date.accessioned 2009-07-27T10:51:04Z
dc.date.available 2009-07-27T10:51:04Z
dc.date.issued 2004
dc.identifier.bibliographicCitation Annals of the Mathematical Statistical Institute. 2004, vol. 56, nº. 4, p. 791-818
dc.identifier.issn 1572-9052
dc.identifier.uri http://hdl.handle.net/10016/2490
dc.description.abstract This paper considers delta estimators of the Radon-Nikodym derivative of a probability function with respect to a σ-finite measure. We provide sufficient conditions for universal consistency, which are checked for some wide classes of nonparametric estimators.
dc.format.mimetype text/plain
dc.format.mimetype application/pdf
dc.language.iso eng
dc.language.iso eng
dc.publisher The Institute of Statistical Mathematics
dc.subject.other Nonparametric density estimation
dc.subject.other delta estimators
dc.subject.other universal consistency
dc.title Universal Consistency of Delta Estimators
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1007/BF02506490
dc.subject.eciencia Economía
dc.identifier.doi 10.1007/BF02506490
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record